# SDR IPXA2025090493586

- Difficulty date: August 21, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 31,695 hours, 20,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146N57013
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS CRACKED BRACKET AND STRUCTURE AT BS 1681.8. 03-094. REMOVED PLATE ASYY  FROM AFT CARGO COMPARTMENT SAT 1681.8 TO FURTER EVALUATE IAW SRM 51-40-02-OG-0.  REMOVED 1EA NUT PLATE FROM PLATE ASYY IAW SRM 51-40-02-OG-0.  REMOVED 1 EA FLOOR PANEL BETWEEN BS 1600 & 1680,  BETWEEN AC CENTERLINE AND 25 INCHES RT OF ACFT CENTERLINE AT MAIN CARGO DECK  TO FOM IAW AMM 53-01-01-024-022.  INSTALLED 1 EA NEW NUTPLATE ASSY IAW SRM 51-40-02-0G-0.  REINSTALLED 1 EA PREVIOUSLY REMOVED FLOOR PANEL BETWEEN BS 1600 AND 1680,  BETWEEN ACFT CENTERLINE AND 25 INCHES RT OF AC CENTERLINE AT MAIN CARGO DECK IAW 757 AMM 53-01-01-424-023
